Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 29, NWS Buffalo, NY

June 28, 2009Erie County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 28, 2009, 9:05 PM EDT for Erie County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2009, 9:05 PM EDT (01:05 UTC)
Expired
Jun 28, 2009, 9:45 PM EDT
In force
40 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Erie County, NY

The radar

The Buffalo radar (KBUF), 3 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.1 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2009-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2009-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 290105
SVRBUF
NYC029-290145-
/O.NEW.KBUF.SV.W.0029.090629T0105Z-090629T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
905 PM EDT SUN JUN 28 2009

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ERIE COUNTY IN WESTERN NEW YORK

* UNTIL 945 PM EDT

* AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BUFFALO...AND MOVING EAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUFFALO BY 910 PM EDT...
  SLOAN BY 915 PM EDT...
  CHEEKTOWAGA BY 920 PM EDT...
  DEPEW BY 925 PM EDT...
  HARRIS HILL BY 930 PM EDT...

LAT...LON 4305 7854 4276 7853 4283 7888 4291 7892
      4293 7892
TIME...MOT...LOC 0105Z 257DEG 28KT 4289 7891

$$

RSH
2 follow-up statements
000 
WWUS51 KBUF 290126
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
926 PM EDT SUN JUN 28 2009

NYC029-290145-
/O.CON.KBUF.SV.W.0029.000000T0000Z-090629T0145Z/
ERIE NY-
926 PM EDT SUN JUN 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL ERIE COUNTY...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SLOAN...OR NEAR
CHEEKTOWAGA...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANCASTER BY 935 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO VERY HEAVY RAIN AND DAMAGING WINDS...FREQUENT CLOUD 
TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4284 7879 4292 7881 4305 7854 4276 7853
TIME...MOT...LOC 0126Z 262DEG 27KT 4289 7875

$$

RSH
000 
WWUS51 KBUF 290144
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
944 PM EDT SUN JUN 28 2009

NYC029-290154-
/O.EXP.KBUF.SV.W.0029.000000T0000Z-090629T0145Z/
ERIE NY-
944 PM EDT SUN JUN 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ERIE COUNTY WILL
EXPIRE AT 945 PM EDT...

RADAR INDICATED THAT VERY HEAVY RAIN AND GUSTY WINDS ARE STILL 
POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 4284 7879 4292 7881 4305 7854 4276 7853
TIME...MOT...LOC 0144Z 262DEG 27KT 4291 7857

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:39 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 28, 8:39 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
839 PM EDT SUN JUN 28 2009

.SYNOPSIS...
LOW PRESSURE OVER WESTERN ONTARIO PROVINCE IS FORECAST TO SWING AN
OCCLUDED FRONT ACROSS THE AREA TONIGHT WITH SOME SHOWERS LIKELY
ALONG AND AHEAD OF ITS PASSAGE. AN UPPER LEVEL LOW WILL SLOWLY DRIFT
ACROSS THE GREAT LAKES THROUGH WEDNESDAY...RESULTING IN AN EXTENDED
PERIOD ON UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES.

&&

.NEAR TERM /THROUGH MONDAY/...
MADE A QUICK UPDATE TO THE WESTERN ZONES TO INCLUDE LIKELY POPS
FOR SHOWERS AND THUNDERSTORMS THIS EVENING AS THE COLD FRONT
CROSSES THE AREA.

AS OF 330 PM...OCCLUDED FRONT ON WESTERN NY DOORSTEP WITH TRAILING
EDGE OF STEADIER SHOWERS ALNG BUFFALO- JAMESTOWN LINE AND LEADING
OF SHOWERS ABOUT TO MOVE INTO NORTHERN CAYUGA COUNTY. WILL GO WITH
CAT POPS FOR SHWRS EAST OF LAKE ONTARIO...LKLY ACROSS THE FINGER
LKS FOR AWHILE THIS EVENING AND LOW CHC IN FOR AWHILE THIS EVENING
IN THE FAR WEST. NAM SHOWS SHORT WAVE MOVING ACROSS LOWER MICHIGAN
THAT COULD TOUCH OFF ANOTHER SHOWER FROM ARND 00Z THROUGH MIDNIGHT
IN THE WEST WITH THE BETTER CHANCE ACROSS THE SOUTHERN TIER. LATER
TONIGHT WILL TAPER PRECIP OFF FROM THE FINGER LKS WEST WITH WEAK
SFC RIDGING BRINGING PTLY CLDY SKIES IN THE WEST OVERNIGHT. EXPECT
LOWS TONIGHT GENLY FROM 55 TO 60.

DURING MONDAY...THE CORE OF THE UPPER LOW IS EXPECTED TO WORK
SOUTHEAST ACROSS UPPER AND NORTHERN LOWER MICHIGAN...WITH WESTERN
AND CENTRAL NEW YORK COMING UNDER THE INCREASING INFLUENCE OF THE
CIRCULATION AROUND THE EAST SIDE OF THE LOW AFTER THE WEAK SFC
RIDGING LOSES ITS GRIP OVER THE AREA DURING THE MRNG. THE COLD POOL
ALOFT ALNG WITH 850 MB TEMPS REMAINING IN THE +11 TO +12C RANGE AND
500 MB TEMPS DROPPING TO -12C TO -14C...DIURNAL HEATING WILL LEAD TO
THE DEVELOPMENT OF STEEP LAPSE RATES/UNSTABLE CONDITIONS SUPPORTIVE
OF CONVECTIVE DEVELOPMENT...WHICH WILL BE TRIGGERED BY SEVERAL
SHORTWAVE IMPULSES ROTATING NORTHEAST AROUND THE MAIN UPPER LOW.
EXPECT TO SEE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING MAINLY
DURG THE AFTERNOON. WILL HAVE CHC POPS OVER THE ENTIRE REGION. HIGHS
MONDAY A BLEND OF THE NAM AND GFS MOS GUIDANCE WITH HIGHS IN THE MID
70S TO UPPER 70S.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
MONDAY NIGHT AND TUESDAY WILL SEE UNSTABLE CONDITIONS AS THE UPPER
LOW MOVES CLOSER TO THE CENTRAL GREAT LAKES. THIS WILL BRING DEEP
LAYER MOISTURE AND COLDER TEMPS ALOFT WITH 500MB TEMPS FALLING TO
THE -12C TO -14C RANGE...INDUCING A PERIOD OF HIGHER CAPES AROUND
500 J/KG MONDAY EVENING AND EARLY NIGHT. EXPECT NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS TO PERSIST INTO THE NIGHT. THE UPPER LOW
SLOWS OVER LAKE HURON ON TUESDAY THROUGH WEDNESDAY AND A SERIES OF
VORTICITY MAXIMA ROTATING ABOUT THE LOW CENTER WILL MAINTAIN THE
LIKELIHOOD OF SHOWERS WITH EMBEDDED THUNDERSTORMS...ESPECIALLY
DURING THE AFTERNOONS. IF THE UPPER LOW SHIFTS A LITTLE FARTHER TO
THE EAST THAN THE CURRENT MODEL TRENDS...THE BULK OF THE PRECIP WILL
BE SHUNTED TO THE EAST AND POPS ACROSS WESTERN NY MAY END UP BEING
LOWER...BUT WILL STAY WITH THE CURRENT LIKELY TO LOW CATEGORICAL
POPS FOR NOW.

TEMPS DURING THIS PERIOD WILL BE MORE NOTICEABLY BELOW NORMAL ON
TUESDAY AS TEMPS ALOFT COOL FURTHER AND SHOWERS BECOME MORE
WIDESPREAD WITH THE APPROACH OF THE UPPER LOW CENTER. WITH 850 MB
READINGS DROPPING TO THE +7C TO +10C RANGE...HIGHS WILL LIKELY
STRUGGLE TO MAKE IT MUCH BEYOND THE MID TO UPPER 60S ACROSS THE
WESTERN ZONES...AND THE LOWER 70S FURTHER EAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE ANOMALOUSLY DEEP UPPER LOW WILL REMAIN SITUATED OVER THE EASTERN
GREAT LAKES AND SOUTHERN ONTARIO THROUGH THURSDAY EVENING...BEFORE
SLOWLY LIFTING NORTHWARD AND EASTWARD DURING THE END OF THE WEEK.
THE 12Z RUNS OF GFS AND ECMWF ARE COMING TO BETTER AGREEMENT WITH
THE CLOSED LOW EVENTUALLY KICKING OUT DURING THE 12Z FRIDAY THROUGH
12Z SATURDAY TIMEFRAME. WILL KEEP BELOW NORMAL TEMPS AND HIGH CHANCE
POPS FOR SCATTERED SHOWERS IN THE FORECAST THROUGH THURSDAY EVENING
WITH THE UPPER LOW REMAINING IN RELATIVELY CLOSE PROXIMITY...THEN
INDICATE DIMINISHING SHOWER CHANCES AND MODERATING TEMPS FOR
THURSDAY NIGHT THROUGH SATURDAY MORNING AS LOW PULLS AWAY AND THE
FLOW ALOFT TENDS MORE ZONAL. AS FOR THE 4TH OF JULY WEEKEND...VERY
PRELIMINARY INDICATIONS ARE FOR NEAR TO SLIGHTLY BELOW NORMAL TEMPS
AND A CHANCE OF SOME CONVECTION DURING THE AFTERNOON AS THE NEXT IN
A SERIES OF TROUGHS APPROACHES...BUT THIS PERIOD IS WAY TOO FAR OUT
TO MENTION ANYTHING MORE THAN A GENERIC LOW CHANCE OF
SHOWERS/THUNDERSTORMS AT THIS TIME.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
AN OCCLUDED FRONT WILL WORK SLOWLY EAST ACROSS THE REGION THIS
EVENING REACHING AREAS EAST OF LAKE ONTARIO LATER TONIGHT AND
REACHING WESTERN NEW ENGLAND BY 12Z MONDAY. THERE WILL BE SOME
SHOWERS ALONG AND AHEAD OF THE FRONT. THE LEADING EDGE OF THE
SHOWERS AS OF THE BEGINNING OF THE TAF PERIOD ARE LAONG THE GENESEE
VALLEY AND THEY SHOULD REACH AREAS EAST OF LAKE ONTARIO BY AROUND
22Z OR SO. CONDITIONS IN THE AREA OF SHOWERS SHOULD BE GENLY VFR BUT
BEHIND THE FRONT THERE WILL BE SOME OCNL MVFR CONDITIONS ACROSS THE
BUF/IAG REGION LATER THIS AFTERNOON AND THIS EVENING ACROSS THE
SOUTHERN TIER. THERE IS A THREAT OF A TSTM LATER THIS AFTN AND EVE
FROM THE FINGER LKS WEST BUT AT THIS TIME NOTHING MORE THAN CB IS IN
ANY WESTERN TAF SITE. SOME LOWER CLOUDS AND FOG LATER TONIGHT WILL
CREATE SOME MVFR CONDITIONS AT KJHW/KROC WITH VFR CONDITIONS LATER
TONIGHT THROUGH THE END OF THE TAF PERIOD ACROSS THE NIAGARA
FRONTIER. VFR CONDITIONS BY MID MORNING ACROSS THE SOUTHERN TIER AND
FINGER LKS. EAST OF LAKE ONTARIO THE SHOWERS MAY OCNL BE MODERATE IN
NATURE THIS EVENING LOWERING CONDITIONS TO MVFR WITH MVFR/IFR
CONDITIONS OVERNIGHT WITH LOW CLOUDS/FOG AND SOME SHWRS. CONDITIONS
SHLD IMPROVE TO VFR BY ARND 15Z AT KART.

OUTLOOK...
MONDAY NIGHT...VFR/MVFR WITH A CHANCE OF SHOWERS/THUNDERSTORMS.
TUESDAY...MVFR IN SHOWERS.
WEDNESDAY THROUGH FRIDAY...VFR/MVFR WITH A CHANCE OF SHWRS.

&&

.MARINE...
AN OCCLUDED FRONT WILL CROSS LAKE ONTARIO THROUGH THE EVENING
AND NIGHT WITH NUMEROUS RAINSHOWERS...BUT LITTLE IN THE WAY OF WIND.
THERE MAY BE A THUNDERSTORM DURING THE EVENING AND EARLY TONIGHT AS
SOME SCATTERED CONVECTION OVER LOWER MICHIGAN TRAILS THE FRONT.

WEATHER CONDITIONS WILL TEND TO BECOME MORE UNSETTLED THROUGH THE
EARLY PART OF THE WEEK AS THE NEXT UPPER LEVEL LOW WORKS EAST INTO
THE GREAT LAKES. THIS WILL RESULT IN A RENEWED THREAT OF SHOWERS AND
POSSIBLE THUNDERSTORMS ACROSS THE LOWER GREAT LAKES...WITH THE BEST
CHANCE OF THUNDER COMING DURING MONDAY AND TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...JJP/TJP
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...JJP/WCH
MARINE...WCH
Hazardous weather outlook, Jun 28, 5:00 AM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT SUN JUN 28 2009

NYZ001>008-010>014-019>021-085-290900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT SUN JUN 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT SUN JUN 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 28, 8:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
853 PM EDT SUN JUN 28 2009

NYZ001-010-085-290145-
ERIE NY-NIAGARA NY-
853 PM EDT SUN JUN 28 2009

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE NIAGARA FRONTIER...

* AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS TO 45 MPH...AND VERY HEAVY RAIN.  SOME AREAS WILL RECEIVE A
  HALF TO ONE INCH OF RAIN IN LESS THAN ONE HOURS TIME. THESE STORMS
  WERE LOCATED ALONG A  LINE EXTENDING FROM LEWISTON TO DERBY...AND
  MOVING EAST AT 25 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  NIAGARA FALLS AT 900 PM EDT...
  GRAND ISLAND AT 905 PM EDT...
  ATHOL SPRINGS AT 910 PM EDT...
  RANSOMVILLE AT 915 PM EDT...
  SLOAN AT 920 PM EDT...
  PENDLETON AT 925 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:10 PM EDTSpecial Marine WarningBUF78 min
Jun 29, 3:02 PM EDTSpecial Marine WarningBUF88 min
Jun 29, 6:02 PM EDTAreal Flood AdvisoryBUFOntario, Wayne86 min
Jun 29, 6:32 PM EDTAreal Flood AdvisoryBUFCayuga, Wayne118 min
Jun 29, 6:53 PM EDTSpecial Marine WarningBUF70 min

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.